# SDR DL72S951446

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 NR 8 SLAT ANGLE CRACKED UNDER TELESCOPING TAI DUCT.  REPAIRED PER MM 57-54-0 PAR 5A.
